advertisement
Question
Posted by: betty | 2007/05/08

Post sexual intercourse stress

Hi. Recently(friday afternoon 23.30pm) me and my guy had sex. Since then i have been getting cramps and pain by my womb. Friday night was unprotected,but it was only in and out.it wasnt any longer then a second. And i drank the morning after pill sunday morning.Which was exactly 34 hours later. My period is due any time at the beginning of the new month. i dont want to stress unneceserily,but i dont know who to turn to about this. since my mother recently passed away. and i know stress can also keep my period away.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill could chnage your cycle. If your period has not come in two weeks, do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rox | 2007/05/08

Hi Betty,

The morning after pill is at its most effective if used within 72 hours of unprotected sexual intercourse. Most of the time it will make your period come sooner than later but you might have to wait it out until your period is due so try not to stress.

Reply to Rox

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement